# SDR ASAA2013012393740

- Difficulty date: January 23, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 743 hours, 271 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3205490040
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTIC REPORTS NR 1 ENG VIBRATION INTERMITTENT.   ACCOMPLISHED RESISTANCE CHECKS IAW FIM TASK 77-31-805, PARA E (1).-(3).  NO DEFECTS NOTED. REINSTALLED AVM. OPS TEST NORMAL REF MM 77-31-03.  REF STEP 3.  PRECAUTIONARY R & R NR 1 ENGINE N2 SPEED SENSOR.  REF MM 77-11-02.  NO LEAKS NOTED, EEC BITE TEST PASSED REF MM 71-00-00.  COMPLETED AVM SYS -OPS TEST TASK 77-31-00-710-801-F00 STEPS (5)-(7),(9)-(12) NO DEFECTS NOTED, ENG RUN NORMAL.
